Alert archive / Colorado / Fire Weather Watches in 2011
Fire Weather Watch 13, NWS Pueblo, CO
NWS Pueblo, CO issued this fire weather watch at Apr 1, 2011, 4:51 AM MDT for 15 counties in Colorado. It took effect at Apr 3, 2011, 10:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 1, 2011, 4:51 AM MDT (10:51 UTC)
- In effect from
- Apr 3, 2011, 10:00 AM MDT
- Expired
- Apr 2, 2011, 3:40 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3085 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
273 WWUS85 KPUB 011051 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 451 AM MDT FRI APR 1 2011 ...FIRE WEATHER WATCH HAS BEEN ISSUED FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...224 AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...AND ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM NOON UNTIL 800 PM SATURDAY...FOR GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES...HAINES VALUES OF 5 TO 6 AND DRY FUELS... ...FIRE WEATHER WATCH HAS BEEN ISSUED FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1000 AM UNTIL 800 PM SUNDAY...FOR GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS ISSUED FIRE WEATHER WATCHES FOR THE SAN LUIS VALLEY...THE SOUTHEAST MOUNTAINS...AND ALL OF THE SOUTHEAST PLAINS FOR SATURDAY...AND FOR THE SAME AREA EXCEPT FOR THE SAN LUIS VALLEY AGAIN ON SUNDAY. A DRY WINDY WEATHER PATTERN IS EXPECTED TO DEVELOP ACROSS THE REGION OVER THE WEEKEND. HAINES INDICES WILL INCREASE TO 5 TO 6 ACROSS THE AREA ON SATURDAY WITH HIGHEST VALUES ACROSS THE PLAINS. GUSTY WEST WINDS WILL BE POSSIBLE ACROSS THE AREA ON SATURDAY WITH GUSTS UP TO 30 MPH ACROSS THE PLAINS AND GUSTS UP TO 40 MPH IN AND NEAR THE MOUNTAINS. POOR RELATIVE HUMIDITY RECOVERIES ARE EXPECTED SATURDAY NIGHT AHEAD OF EVEN STRONGER WINDS FOR SUNDAY. WINDS ON SUNDAY COULD GUST TO AROUND 50 MPH ACROSS THE PLAINS...WITH GUSTS TO NEAR 70 MPH IN AND NEAR THE MOUNTAINS. HAINES VALUES WILL DECREASE ACROSS THE AREA FOR SUNDAY. COZ221-222-225>237-020300- /O.NEW.KPUB.FW.A.0012.110402T1800Z-110403T0200Z/ /O.NEW.KPUB.FW.A.0013.110403T1600Z-110404T0200Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 451 AM MDT FRI APR 1 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY AND HIGH HAINES VALUES...FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...AND 225 BELOW 8500 FEET...AND 226 THROUGH 237... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222 AND 225 BELOW 8500 FEET...AND 226... THROUGH 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. ANOTHER FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 221...222...225...226... 227...228...229...230...231...232...233...234...235...236 AND 237. * WIND...SATURDAY...WEST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH IN AND NEAR THE MOUNTAINS. SUNDAY...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ACROSS THE PLAINS...AND GUSTS TO NEAR 70 MPH ACROSS THE MOUNTAINS. * HUMIDITY...SATURDAY...6 TO 13 PERCENT. POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED SATURDAY NIGHT. SUNDAY...8-15 PERCENT. * HAINES INDICES...SATURDAY...5 TO 6. SUNDAY...4 TO 5. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD BOTH SATURDAY AND SUNDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ224-020300- /O.NEW.KPUB.FW.A.0012.110402T1800Z-110403T0200Z/ SAN LUIS VALLEY- 451 AM MDT FRI APR 1 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 224... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 224. * WIND...WEST TO SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...10 TO 15 PERCENT. * HAINES VALUES...5. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD ON SATURDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
3 follow-up statements
218 WWUS85 KPUB 012037 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 237 PM MDT FRI APR 1 2011 ...RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...224 AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...AND ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1100 AM UNTIL 800 PM SATURDAY...FOR GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES... HAINES VALUES OF 5 TO 6 AND DRY FUELS... ...FIRE WEATHER WATCH HAS BEEN ISSUED FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1000 AM UNTIL 800 PM SUNDAY...FOR GUSTY WINDS... LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS... COZ221-222-225>237-021245- /O.UPG.KPUB.FW.A.0012.110402T1800Z-110403T0200Z/ /O.NEW.KPUB.FW.W.0020.110402T1700Z-110403T0200Z/ /O.CON.KPUB.FW.A.0013.110403T1600Z-110404T0200Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 237 PM MDT FRI APR 1 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 221...222...225...226...227...228...229...230...231...232... 233...234...235...236 AND 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 221...222...225...226...227...228...229...230... 231...232...233...234...235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 221...222...225...226... 227...228...229...230...231...232...233...234...235...236 AND 237. * WIND...SATURDAY...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. SUNDAY...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ACROSS THE PLAINS...AND GUSTS TO NEAR 70 MPH ACROSS THE MOUNTAINS. * HUMIDITY...SATURDAY...5 TO 10 PERCENT. POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED SATURDAY NIGHT. SUNDAY...10-15 PERCENT. * HAINES INDICES...SATURDAY...5 TO 6. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD BOTH SATURDAY AND SUNDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ224-021245- /O.UPG.KPUB.FW.A.0012.110402T1800Z-110403T0200Z/ /O.NEW.KPUB.FW.W.0020.110402T1700Z-110403T0200Z/ SAN LUIS VALLEY- 237 PM MDT FRI APR 1 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 224. * WIND...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...AROUND 10 PERCENT. * HAINES VALUES...5. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD ON SATURDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
883 WWUS85 KPUB 021100 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 500 AM MDT SAT APR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...224 AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...AND ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1100 AM UNTIL 800 PM SATURDAY...FOR GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES... HAINES VALUES OF 5 TO 6 AND DRY FUELS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1000 AM UNTIL 800 PM SUNDAY...FOR GUSTY WINDS... LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY...SOUTHEAST MOUNTAINS AND PLAINS TODAY. THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME AREA ON SUNDAY...EXCEPT FOR THE SAN LUIS VALLEY WHERE HUMIDITIES ARE EXPECTED TO IMPROVE SLIGHTLY. GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED TO SPREAD EASTWARD ACROSS THE MOUNTAINS AND PLAINS THIS AFTERNOON. COMBINED WITH VERY DRY RELATIVE HUMIDITIES BELOW 10 PERCENT...AND HAINES VALUES OF 5 TO 6...THESE CONDITIONS WILL BE FAVORABLE FOR EXPLOSIVE FIRE GROWTH THIS AFTERNOON AND EVENING. WINDS WILL SUBSIDE ACROSS MOST OF THE AREA THIS EVENING...BUT COULD REMAIN GUSTY ALONG THE LOWER EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS THROUGH THE NIGHT. HUMIDITY RECOVERIES TONIGHT WILL BE FAIR TO POOR. WINDS WILL BE EVEN STRONGER ON SUNDAY WITH THE POTENTIAL FOR WIND GUSTS TO 50 TO 55 MPH ACROSS THE PLAINS...WITH GUSTS TO AROUND 70 MPH FOR THE MOUNTAIN AREAS. THIS WILL BRING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TO RETURN ON SUNDAY. COZ221-222-225>237-030300- /O.CON.KPUB.FW.W.0020.110402T1700Z-110403T0200Z/ /O.CON.KPUB.FW.A.0013.110403T1600Z-110404T0200Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 500 AM MDT SAT APR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND HIGH HAINES VALUES FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222 AND 225 BELOW 8500 FEET...AND 226 THROUGH 237... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222 AND 225 BELOW 8500 FEET ...AND 226 THROUGH 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY. THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 221...222...225...226... 227...228...229...230...231...232...233...234...235...236 AND 237. * WIND...TODAY...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. SUNDAY...WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ACROSS THE PLAINS...AND GUSTS TO AROUND 70 MPH ACROSS THE MOUNTAINS. * HUMIDITY...TODAY...5 TO 10 PERCENT. POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED TONIGHT. SUNDAY...7-15 PERCENT. * HAINES INDICES...SATURDAY...5 TO 6 OR A MODERATE TO HIGH POTENTIAL FOR LARGE PLUME DOMINATED FIRE GROWTH. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD BOTH SATURDAY AND SUNDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ224-030200- /O.CON.KPUB.FW.W.0020.110402T1700Z-110403T0200Z/ SAN LUIS VALLEY- 500 AM MDT SAT APR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES AND DRY CONDITIONS FOR FIRE WEATHER ZONE 224... * AFFECTED AREA...FIRE WEATHER ZONE 224. * WIND...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * HUMIDITY...AROUND 10 PERCENT. * HAINES VALUES...5 OR A MODERATE POTENTIAL FOR LARGE PLUME DOMINATED FIRE GROWTH. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD ON SATURDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
304 WWUS85 KPUB 022140 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 340 PM MDT SAT APR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...224 AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...AND ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1100 AM UNTIL 800 PM TODAY...FOR GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES... HAINES VALUES OF 5 TO 6 AND DRY FUELS... ...RED FLAG WARNING NOW IN EFFECT FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222...AND 225 BELOW 8500 FEET...AND 226 THROUGH 237...WHICH INCLUDES ALL OF THE SOUTHEAST MOUNTAINS AND PLAINS...FROM 1000 AM UNTIL 800 PM SUNDAY...FOR GUSTY WINDS... LOW RELATIVE HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES HAS CONTINUED THE RED FLAG WARNING FOR THE SAN LUIS VALLEY...SOUTHEAST MOUNTAINS AND PLAINS TODAY. A RED FLAG WARNING HAS BEEN ISSUED FOR THE SAME AREA ON SUNDAY...EXCEPT FOR THE SAN LUIS VALLEY WHERE HUMIDITIES ARE EXPECTED TO IMPROVE SLIGHTLY. COZ221-222-225>237-031345- /O.UPG.KPUB.FW.A.0013.110403T1600Z-110404T0200Z/ /O.NEW.KPUB.FW.W.0021.110403T1600Z-110404T0200Z/ /O.CON.KPUB.FW.W.0020.000000T0000Z-110403T0200Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SOUTHERN FRONT RANGE- NORTHERN EL PASO COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY- OTERO COUNTY-EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY-BACA COUNTY- 340 PM MDT SAT APR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND HIGH HAINES VALUES FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222 AND 225 BELOW 8500 FEET... AND 226 THROUGH 237... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 221 BELOW 9000 FEET...222 AND 225 BELOW 8500 FEET... AND 226 THROUGH 237...... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 221...222...225...226... 227...228...229...230...231...232...233...234...235...236 AND 237. * WIND...TODAY...WEST-SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. SUNDAY...WEST 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ACROSS THE PLAINS...AND GUSTS TO AROUND 70 MPH ACROSS THE MOUNTAINS. * HUMIDITY...TODAY...5 TO 10 PERCENT. POOR RELATIVE HUMIDITY RECOVERY IS EXPECTED TONIGHT. SUNDAY...7-15 PERCENT. * HAINES INDICES...TODAY...5 TO 6 OR A MODERATE TO HIGH POTENTIAL FOR LARGE PLUME DOMINATED FIRE GROWTH. SUNDAY...4 OR A LOW POTENTIAL FOR LARGE PLUME DOMINATED FIRE GROWTH. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD BOTH TODAY AND SUNDAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ224-030200- /O.CON.KPUB.FW.W.0020.000000T0000Z-110403T0200Z/ SAN LUIS VALLEY- 340 PM MDT SAT APR 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...HIGH HAINES VALUES AND DRY CONDITIONS FOR FIRE WEATHER ZONE 224... * AFFECTED AREA...FIRE WEATHER ZONE 224. * WIND...WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * HUMIDITY...AROUND 10 PERCENT. * HAINES VALUES...5 OR A MODERATE POTENTIAL FOR LARGE PLUME DOMINATED FIRE GROWTH. * IMPACTS...CONDITIONS WILL BE FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD TODAY. EXPLOSIVE FIRE GROWTH COULD OCCUR SHOULD ANY FIRES GET STARTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this fire weather watch went out at Apr 1, 4:33 AM MDT, 18 minutes earlier.
Area forecast discussion, Apr 1, 4:33 AM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 433 AM MDT FRI APR 1 2011 .SHORT TERM... (TODAY AND TONIGHT) AREA REMAINS UNDER NORTHWEST FLOW TODAY BEFORE UPPER RIDGE AXIS BEGINS TRANSLATING OVER THE AREA LATER TONIGHT. WINDS ACROSS THE HIGHER TERRAIN AND IN WIND PRONE AREAS OF THE UPPER ARKANSAS RIVER VALLEY AND LOWER EASTERN SLOPES HAVE REMAINED GUSTY OVERNIGHT WITH GUSTS IN THE 40 KT RANGE AT TIMES...AND IN EXCESS OF 60 KTS REPORTED AT PIKES PEAK SENSOR. LOCAL 4KM WRF CROSS-SECTION SHOWS A BIT OF A WEAK MTN WAVE WHICH BREAKS DOWN QUICKLY TOWARDS 12Z...SO SUSPECT THAT LOCALLY GUSTY WINDS SHOULD SUBSIDE SOME TOWARDS DAWN ACROSS THE LOWER ELEVATIONS. WESTERLY WINDS HAVE KEPT THE TEMPERATURES TONIGHT QUITE WARM IN AND NEAR THE SE MTS WITH READINGS STILL IN THE 50S ALONG THE LOWER EASTERN SLOPES. WEAK SURFACE HIGH WILL DROP SOUTHWARD THROUGH THE PLAINS THIS MORNING SENDING A COOL FRONT INTO SE CO. THIS WILL BRING LIGHTER WINDS TO THE AREA TODAY VS YESTERDAY AS WINDS SHIFT AROUND FROM THE EAST BEHIND THE FRONTAL BOUNDARY. NOT REALLY EXPECTING MUCH COOLING ACROSS THE AREA WITH H7 TEMPS RANGING FROM +2C OUT EAST...WITH +8 TO +9C ALONG THE I-25 CORRIDOR/EASTERN MOUNTAINS...TO +2 TO +4C ACROSS THE WESTERN MOUNTAINS. THIS SHOULD YIELD MAX TEMPS IN THE LOWER/MID 70S FOR THE PLAINS...WITH 60S TO AROUND 70 FOR THE VALLEYS...AND GENERALLY 40S/50S FOR THE MOUNTAIN COMMUNITIES. DRIER AIR MOVING IN FROM THE WEST WILL PROBABLY RESULT IN LOWER HUMIDITY VALUES THAN YESTERDAY...THOUGH LIGHTER WINDS SHOULD PRECLUDE WIDESPREAD CRITICAL FIRE WEATHER PARAMETERS FROM DEVELOPING...ESPECIALLY ACROSS THE LOWER ELEVATIONS. THERE IS A NARROW RIBBON OF SOME NEAR CRITICAL FIRE WEATHER CONDITIONS THAT MAY DEVELOP AROUND 8500 FEET ALONG THE LOWER EASTERN SLOPES OF THE SE MTS AND ALONG THE EDGES OF THE SAN LUIS VALLEY FOR AN HOUR OR TWO CENTERED AROUND 21Z (3PM MDT). HOWEVER...THESE CONDITIONS ARE NOT EXPECTED TO BE MET FOR THE REQUIRED 3 HOUR DURATION...AND IS TOO LIMITED IN AREAL EXTENT TO WARRANT ISSUANCE OF ANY FIRE WEATHER HIGHLIGHTS AT THIS TIME. LEE TROF DEEPENS AND KICKS EASTWARD OVERNIGHT AS WINDS INCREASE AGAIN ACROSS THE HIGHER MOUNTAINS. ENHANCED WESTERLY DRAINAGE SHOULD KEEP MIN TEMPS ON THE WARM SIDE FOR THE LOWER EASTERN SLOPES/ADJACENT I-25 CORRIDOR. HAVE WARMED UP MIN TEMPS IN THESE AREAS. -KT .LONG TERM... (SATURDAY THROUGH THURSDAY) ...WET CONDITIONS FOR LATE THIS WEEKEND...EARLY NEXT WEEK... MODELS CONTINUE TO BE IN GOOD AGREEMENT THROUGH THE EXTENDED WITH A TREND NORTH IN THE STORM SYSTEM FOR THIS WEEKEND INTO EARLY NEXT WEEK. UPPER LEVEL RIDGING WILL SHIFT EAST ACROSS THE ROCKIES ON SATURDAY AHEAD OF A DIGGING STORM SYSTEM INTO THE WESTERN CONUS. FLOW ALOFT BEGINS TO INCREASE AND SHIFT MORE SOUTHWESTERLY ALLOWING FOR MIXING SATURDAY AFTERNOON. HUMIDITY VALUES ARE FORECAST TO DROP BELOW 15 PERCENT WITH WIDESPREAD WINDS GUSTING OVER 25 MPH EXPECTED SATURDAY AFTERNOON. THIS WILL COMBINE WITH DRY FUELS TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS FOR MOST OF SOUTHEASTERN COLORADO. TEMPERATURES ALOFT WARM AND MIX DOWN DURING THE AFTERNOON WITH HIGHS CLIMBING INTO THE LOWER TO MID 80S FOR THE PLAINS. THE UPPER LEVEL STORM SYSTEM IS FORECAST TO DIG ACROSS UTAH AND ACROSS NORTHERN NEW MEXICO BEGINNING SUNDAY INTO MONDAY. MODELS CRANK UP WINDS IN THE MID LEVELS LATE SATURDAY NIGHT INTO SUNDAY MORNING WITH 700 MB FLOW APPROACHING 70 KTS. NAM CROSS SECTIONS INDICATING A PERIOD IN THE EARLY MORNING WHERE DOWNSLOPE IS POSSIBLE...ESPECIALLY OVER THE SOUTHERN SANGRE DE CRISTO RANGE AND LEE SLOPES. REVERSE SHEAR DIMINISHES AND A MORE BRUTE FORCE WIND EVENT FOR THE MOUNTAINS AND PLAINS BY LATE SUNDAY MORNING. WIDESPREAD WINDS GUSTING OVER 40 MPH ARE EXPECTED WITH SOME LOCATIONS SEEING NEAR HIGH WIND CRITERIA ALONG THE I-25 CORRIDOR. THESE STRONG WINDS WILL COMBINE WITH HUMIDITY VALUES BELOW 15 PERCENT AND VERY DRY FUELS TO PRODUCE VERY DANGEROUS FIRE WEATHER CONDITIONS. CURRENTLY HAVE A FIRE WEATHER WATCH BEGINNING AT 16Z SUNDAY MORNING...HOWEVER THIS MAY NEED TO BE ADJUSTED EARLIER WITH VERY POOR OVERNIGHT HUMIDITY RECOVERIES AND DOWNSLOPE POTENTIAL DURING THE FIRST PART OF THE DAY. ANY OUTDOOR BURNING ACTIVITIES ARE HIGHLY DISCOURAGED AND SHOULD BE LIMITED SUNDAY. HIGH TEMPERATURES WILL BE SLIGHTLY COOLER SUNDAY WITH COOLER AIR WORKING INTO THE REGION ALOFT WITH HIGHS IN THE 70S TO LOWER 80S. SNOW WILL ALSO DEVELOP BY SUNDAY MORNING ALONG THE CONTINENTAL DIVIDE AND PICK UP IN INTENSITY BY SUNDAY AFTERNOON. MODELS SENDING A STRONG COLD FRONT SOUTH ACROSS THE PLAINS HOWEVER THERE ARE DIFFERENCES IN TIMING. TRENDED WITH THE GFS AND NAM WHICH BRING THE FRONT SOUTH BETWEEN 00Z AND 06Z SUNDAY EVENING. WINDS WILL SHIFT NORTHERLY BEHIND THE FRONT WITH RAIN AND SNOW FILLING IN ACROSS THE PLAIN THROUGH MONDAY MORNING. MODELS HAVE THE HEAVIEST PRECIPITATION FOCUSED ALONG THE EASTERN MOUNTAINS AND LEE SLOPES WHERE SEVERAL INCHES OF SNOWFALL ARE EXPECTED IN THE HIGHER ELEVATIONS. SNOW WILL ALSO BE QUITE HEAVY ACROSS THE CONTINENTAL DIVIDE THROUGH MONDAY MORNING. STILL TOO EARLY FOR HIGHLIGHTS FOR THE MOUNTAINS...BUT AT LEAST ADVISORY SNOW IS EXPECTED FOR THE CONTINENTAL DIVIDE AND SANGRE DE CRISTO RANGE THROUGH MONDAY MORNING. THERE WILL ALSO BE PERIODS OF SNOW LATE SUNDAY NIGHT INTO MONDAY MORNING FOR THE PLAINS WITH LOCALIZED MINOR ACCUMULATIONS POSSIBLE. HIGHS ON MONDAY WILL BE SUBSTANTIALLY COOLER WITH LOWER TO MID 40S FOR THE PLAINS. SNOW IS EXPECTED TO QUICKLY COME TO AN END MONDAY EVENING FOR THE REGION AS THE UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND HIGH PRESSURE BUILDS OVER THE INTERMOUNTAIN WEST. THERE IS STILL SOME UNCERTAINTY WITH THIS STORM SYSTEM AND MODELS HAVE STARTED TO TREND NORTH WITH THE STORM TRACK. GIVEN THE MORE NORTHERLY STORM TRACK THIS WINTER...WOULD NOT BE SURPRISED TO SEE THIS TREND CONTINUE...WHICH WOULD MOST LIKELY LOWER THE PRECIPITATION CHANCES FOR MUCH OF THE PLAINS...STAY TUNED. HIGH PRESSURE ONCE AGAIN MOVES OVER THE ROCKIES TUESDAY THROUGH THURSDAY WITH A QUICK WARM UP. HIGHS WILL REBOUND NICELY WITH HIGHS WARMING UP INTO THE 70S FOR MID WEEK. SOUTHWESTERLY FLOW WILL INCREASE AHEAD OF A STRENGTHENING WEST COAST TROUGH ONCE AGAIN PRODUCING SNOW FOR THE CONTINENTAL DIVIDE BY THURSDAY. THIS INCREASED SOUTHWESTERLY FLOW WILL ALSO BRING ANOTHER ROUND OF FIRE WEATHER CONCERNS FOR THURSDAY. MOZLEY && .AVIATION... VFR CONDITIONS ARE EXPECTED AT TAF SITES TODAY...WITH LIGHTER WINDS THAN YESTERDAY. BOTH KCOS AND KPUB SHOULD SEE AFTERNOON WINDS SHIFT AROUND FROM THE SOUTHEAST AROUND 10 KTS. THE SAN LUIS VALLEY WILL SEE WEST WINDS INCREASE TO AROUND 10-15 KTS BY AFTERNOON. -KT && .FIRE WEATHER... RELATIVE HUMIDITY VALUES TODAY WILL DROP TO BETWEEN 10-15 PERCENT ACROSS THE LOWER ELEVATIONS OF THE DISTRICT...HOWEVER LIGHTER WINDS TODAY SHOULD PREVENT WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS FROM DEVELOPING. THERE WILL BE A NARROW WINDOW OF TIME THIS AFTERNOON WHERE 1 TO 2 HOURS OF WESTERLY WINDS GUSTS NEAR 25 MPH WILL BE POSSIBLE IN SPOTTY AREAS ALONG THE LOWER EASTERN SLOPES OF THE WETS AND SANGRE DE CRISTO MOUNTAINS...AS WELL AS THE SAN LUIS VALLEY EDGES. GIVEN THE LIMITED AREAL EXTENT...AND DURATION LESS THAN 3 HOURS...NO FIRE WEATHER HIGHLIGHTS ARE EXPECTED FOR TODAY. WESTERLY WINDS WILL INCREASE LATER TONIGHT WITH POOR HUMIDITY RECOVERIES EXPECTED ACROSS THE LOWER EASTERN SLOPES OF THE SE MTS...WHICH WILL SET UP THE AREA FOR GREATER FIRE WEATHER CONCERNS INTO SATURDAY. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR COZ221-222-224>237. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR COZ221-222-225>237. && 31/88
Hazardous weather outlook, Mar 31, 8:10 PM MDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 810 PM MDT THU MAR 31 2011 COZ058>089-093>099-020215- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 810 PM MDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS THE POTENTIAL FOR THE DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS...WITH LOW HUMIDITIES...GUSTY WINDS AND DRY FUELS...ACROSS WESTERN PORTIONS OF THE SOUTHEAST PLAINS ON SATURDAY AND ACROSS ALL OF THE SOUTHEAST PLAINS ON SUNDAY. A STRONG STORM SYSTEM WILL DROP SOUTH ACROSS THE ROCKIES FROM LATE SATURDAY THROUGH MONDAY NIGHT. SNOW IS EXPECTED TO DEVELOP ALONG THE CONTINENTAL DIVIDE SATURDAY NIGHT AND SPREAD EAST INTO THE EASTERN MOUNTAINS ON SUNDAY. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE PLAINS BY MONDAY MORNING BRINGING THE POTENTIAL FOR WIDESPREAD RAIN AND ACCUMULATING SNOW....AND MUCH COLDER TEMPERATURES TO EASTERN COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT. 23/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 4:51 AM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 10 hr |
| Apr 1, 2:37 PM MDT | Red Flag Warning | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 29 hr |
Nearby
Fire Weather Watches in Colorado, 2011Every fire weather watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.